# SDR SWAA2023071877800

- Difficulty date: July 12, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT AFT GALLEY DOOR HAS BURNED OUT BULB<[01] RE-LAMPED EMERGENCY LIGHT AT AFT GALLEY DOOR PER AMM 33-51-01-960-801. OPS CHECK GOOD.;[02] VERIFIED CORRECTIVE ACTION 1
